Hi! I’m on antibiotics for an infection and now i’m itching in my vagina! Can the antibiotics cause a yeast?

or UTI infection? will yogurt help? thanks!
I think it may have caused a yeast infection? i’m taking eurthromycin! i don’t think it causes UTI’s!
Danish K – Falcons! – yeah,because the antibiotics gave me diaherra too! sorry TMI! but i’m one sick person! I have hemmroids and my butt is bleeding! yes, it is serious!

___________________________________________________________

Here is the selected answer for your question:

An eight-year vaginosis sufferer myself, I will show you how I cured my bacterial vaginosis in three days the natural way and helped thousands of women do the same.

I'm about to reveal to you, scientifically-proven secrets that cured my bacteria vaginosis in three days, without any harsh prescription drugs or the never-ending cycle expense of over-the-counter products that don't work, and how it changed my life forever.

Click Here to learn the easy three-step program that targets the root cause of Bacteria Vaginosis in 3 Days.

___________________________________________________________

Tags:

  • i took an antibiotic and now my
  • im on antibiotic and i itch on my pussy
  • took antibiotics vagina is still irritated
This entry was posted in Bacterial Vaginosis. Bookmark the permalink.

18 Responses to Hi! I’m on antibiotics for an infection and now i’m itching in my vagina! Can the antibiotics cause a yeast?

  1. imagine says:

    antibiotics are notorious for causing yeast infections

  2. ammer says:

    Yes, it can casue yeast infections. And yogurt can help.

  3. hello:D says:

    wow

  4. amberrr says:

    YEAH THEY CAUSE YEAST INFECTIONS

  5. ?JuSt M3!™ says:

    Talk to your doctor

  6. Dippy says:

    Yes! In addition to causing yeast infections, antibiotics can also counteract birth control pills. I know that it may be the last thing on your mind right now, but if you take them, you should be aware.

  7. Jelly Bean says:

    Eat yogurt. It will help to restore the flora of your intestines.

  8. Danish K - Falcons! says:

    yr a liar..
    u said yr butt was bleeding?
    and now this
    seriously get a life

  9. Mizhelle says:

    No. It is just acidic that irritates you.

  10. lo4us_p says:

    Yes, it is very common for women on antibiotics to get yeast infections. In addition to killing the bad bacteria, the antibiotic also gets rid of the good bacteria that we actually need in our bodies, and so the result is a yeast infection. You can buy something over the counter at any drug store that will work in getting rid of the yeast infection, and plain yogurt is great because it replenishes some of the good bacteria that has been lost.

  11. De says:

    Hello G. Rocks,

    Anti biotics can strip your intestine of all the natural good bacteria. When this occurs, yeast infection or thrush, can kick in big time. You do need to keep taking the antibiotics to rid the infection they were prescribed from, but you may also need a course of thrush treatment.

    Antibiotics do not usually cause a Urinary Tract Infection (UTI) either. If you are at all unsure, go back to the Dr who prescribed your antibiotics and he/she will happily explain everything to you and allay your concerns.

  12. Veronica T says:

    Yes it can. It happens to most woman and is very normal. Just fo see your doctor and they should give you something to help with it or go to your local drugstore and pick up a cream to help with the itching :)

  13. Nicole1121 says:

    yes they do cause yeast infections…eat yogurt and get something to treat the yeast infection.

  14. Sue says:

    antibiotics do cause yeast infections. its the worst down fall for women
    yogurt does help. But you will have to buy one those store http://www.MONISTAT.com . they go hand and hand . Antibiotics and monistat

  15. dammit_waylon says:

    Absolutely…whenever I end up having to go on an antibiotic for some kind of infection I always make sure to ask for a Diflucan as well. I got tired of having to go back days later and do it :)

  16. neka says:

    yes,it is very common for antibiotics to cause a yeast infection.actually i was just looking that up on the computer two days ago.the antibiotics kill bacteria and sometimes they can kill the bacteria that is healthy for your vagina.this can put you at high risk for a yeast infection so it’s normal don’t worry

  17. Mareese H says:

    sure can, try eating natural yogurt and you can even put some down there i know it sounds yuk but it can ease the itching. You can even buy some yuklt wich is a fermented type of milk it realy does work…good luck…it can only get better ay…

Leave a Reply

Your email address will not be published.

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>